# SDR AALA202410018971

- Difficulty date: September 30, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N871NN
- Make and model: Boeing 737823
- Aircraft serial: 31127
- Aircraft time: 38,676 hours, 16,573 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: WHEN L GEN DRIVE WAS DISCONNECTED PER QRH AT FL370, APU WAS STARTED AND CONNECTED NORMALLY TO L GEN. ABOUT 2 MINUTES LATER APU SHUT DOWN AND LOW OIL PRESSURE LIGHT CAME ON. APU RESTART SUCCESSFUL.. APU CONTINUED TO RUN FOR THE REST OF THE FLIGHT. DECESION MADE TO DIVERT TO MIA. EMERGENCY DECLARED LANDED WITHOUT INCIDEENT. MAINTENANCE REF FIM # 49-90-00-810-803. SERVICED APU OIL, INITIATED APU AND INSPECTED FOR LEAKS. NO LEAKS NOTED. ALLOWED APU TO RUN FOR EXTENDED TIME, NO SHUT DOWNS OCCURRED. CHECKED CURRENT STATUS ON CDU, NO FAULTS PRESENT. OPS CHECK OK.
